# SDR RRXA991134

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RT MLG, RETRACT CYL.  A PIN REPAIR PER CUSTOMER REQUEST IAW MA AI 3210-01:03 S/B 32-102, REF AD 71-25-09.  ACCOMPLISHED INSPECTION, FOUND CORROSION, IN PIN BOSS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC8 SRM 51-1-8.  REPAIRED IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3 DATED MAY 21, 1999.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
